# SDR ASAA2017051220720

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 13,343 hours, 4,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON AFTER LANDING SINGLE CHANNEL.  ACFT GROUNDED.   ACCOMPLISHED SYSTEM TROUBLESHOOTING IAW AMM 21-61-00, FOUND EXIT ACTUATOR FAULT ON PREVIOUS FLT.  SYSTEM CLEARED AND OPS NORMAL.
